# SDR DJFA2005094

- Difficulty date: May 9, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N741TA
- Make and model: Beech 400A
- Aircraft serial: RK201
- Aircraft time: 5,939 hours, 4,823 cycles
- System (JASC): 2760 · Drag Control System
- Part: Speed Brake
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW REPORTED; ON APPROACH ABOVE 10,000 FT SPEEDBRAKES WERE EXTENDED & A YAWING / ROLLING MOVEMENT OF ACFT OCCURRED WITH NOSE MOVING 15-20 DEG.  SPEEDBRAKES RETRACTED & CREW DISCONNECTED AUTOPILOT & PERFORMED A CONTROL CHK OF ACFT.  ACFT THEN BEHAVED NORMAL.  AT APPROX 4,000 FT THE SPEEDBRAKES EXTENDED, &  SAME OSCILLATION OBSERVED.  SPEEDBRAKES AGAIN RETRACTED & OSCILLATION CEASED.  FLT CONTINUED & ACFT LANDED WITHOUT FURTHER INCIDENT.  MX INSPECTED SPEEDBRAKES, & PERFORMED AN OPS CHK.  OPS CHK NORMAL.   A CHK FLT COMPLETED & SPEED BRAKES EXTENDED AT 200-KTS, WITH AUTOPILOT ON & IN TURNS WITH AUTOPILOT ON & OFF. NO UNUSUAL TURNS OR ROLLS NOTED. ACFT RETURNED TO SERVICE.
